You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Discussions: Relating to a Problem in Minima

Dunham Jackson
The American Mathematical Monthly
Vol. 24, No. 1 (Jan., 1917), pp. 42-44
DOI: 10.2307/2972682
Stable URL:
Page Count: 3
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails